Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Severe itching on vaginal lips, thick pinkish brown discharge with flow during periods, pain on using soap. What can be done?

Ok. This had NEVER happened before. Right after i started my period , my outer lips were slightly itching (I had been fingered two days prior) and the itching only got worse. I also had thick pinkish brown discharge coming out of my vagina ALONG with my period. I looked at myself with a mirror to see and my vagina looks normal. At first, before my period started, around the hole of my vagina it looked white (like left over toilet paper) but it wasn t paper.... I ve washed and it hurts when I use soap. HEEEELLLPPP
Asked On : Sun, 6 May 2012
Answers:  1 Views:  110
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Hello Love,
Welcome here on hcm.
In my view you vagina have been injured by fingering.
I suggest you to keep proper hygine.
Take Anti tetanus inj.
Use Neosporine eye oint in the vagina gently.
If this helps you than you will get over with in 7 days.
Otherewise you have to cosult your family doctor.
Answered: Sun, 6 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor